MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint history records were reviewed.Product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.(b)(4).
 
Event or Problem Description
A facility representative reported explantation of an intraocular lens (iol) due to "terrible vision",glare and halos.The iol was exchanged for an alternate iol.The patient reported improved symptoms following the iol exchange.
 
Additional Manufacturer Narrative
There have been no other complaints reported in the lot number.Information was provided that a qualified cartridge and handpiece were used.Information was provided that indicated the use of a viscoelastic, which was not qualified for cartridge use.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11588495
Report Number1119421-2021-00688
Device Sequence Number14527152
Product Code MFK
UDI-Device Identifier00380652415033
UDI-Public00380652415033
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2025
Device Model NumberTFNT00
Device Catalogue NumberTFNT00U220
Device Lot Number15019417
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACRYSOF IQ IOL; AMVISC PLUS; CARTRIDGE D; MONARCH IOL INJECTOR; AMVISC PLUS; MONARCH IOL INJECTOR
Outcome Attributed to Adverse Event Required Intervention;